

WILD HEARTS RETREATS

Welcome to Wild Heart Retreats!

Your journey to improved wellbeing of the mind, body, and heart starts here. Our retreats combine mindfulness and yoga practices with the natural beauty of luxurious, serene locations, all to foster a holistic sense of wellness.

Wild Heart Retreats - Wellbeing Retreat Manual Course Overview:

Duration:3 Nights

- Focus: Mindfulness and Yoga
- Setting: Luxury natural environments
- Amenities: Healthy, nourishing meals

Objectives:

- Enhance wellbeing through mindfulness and yoga.
- Foster a deeper connection to natural elements.
- Support mental, physical, and emotional health.
- Cultivate an upbeat, motivated, and quirky atmosphere.

Daily Schedule:

- Day 1 (Arrival Day)
- 5:00 PM: Mindfulness Meditation (30 mins)
- 5:30 PM: Yoga Practice (1 hour)
- 7:00 PM: Dinner

Day 2-3

- 8:00 AM: Morning Mindfulness Practice (1 hour)
- 9:00 AM: Yoga Session (1 hour)
- 11:00 AM: Brunch
- 4:00 PM: Afternoon Yoga Session (1 hour)
- 5:00 PM: Mindfulness Practice (1 hour)
- 6:00 PM: Free Time/Optional Activities (Art Therapy/Mindfulness Adventure)
- 7:00 PM: Dinner

Detailed Session Plans

Day 1: Arrival and Introduction

Mindfulness Meditation (5:00 PM - 5:30 PM)

- Goal:Introduce mindfulness and set the tone for the retreat.
- Activitu:
- Welcome and introduction to mindfulness.
- 20-minute guided meditation focusing on breath and presence.
- 10-minute enquiry session to reflect on initial experiences.

Yoga Practice (5:30 PM - 6:30 PM)

- Goal: Ease into the physical practice of yoga.
- Activity:
- Gentle yoga sequence to relax and prepare the body.
- Focus on connecting movement with breath.

Dinner (7:00 PM)

- Goal: Nourishing meal to support wellbeing.
- Activitu:
- Healthy, balanced dinner emphasizing fresh, natural ingredients.

Day 2: Embracing Nature

Morning Mindfulness (8:00 AM - 9:00 AM)

- Goal: Deepen connection with natural elements.
- Activity:
- 40-minute nature-based mindfulness meditation.
- 20-minute discussion on the role of nature in mindfulness.

Morning Yoga (9:00 AM - 10:00 AM)

- Goal: Energize and stretch the body.
- Activity:
- Dynamic yoga focusing on natural movements.
- Incorporate elements like earth, wind, and water into the practice.

Afternoon Yoga (4:00 PM - 5:00 PM)

- Goal: Focus on relaxation and balance.
 - Activity:
 - Restorative yoga session using gentle poses.
 - Emphasize grounding and balance through slow movements.

Mindfulness Practice (5:00 PM - 6:00 PM)

- Goal: Cultivate awareness and present-moment attention.
- Activity:
- 30-minute mindfulness meditation.
- 30-minute enquiry session to discuss insights and challenges.

Day 3: Self-Compassion and Creativity

Morning Mindfulness (8:00 AM - 9:00 AM)

- Goal: Foster self-compassion.
- Activity:
- Loving-kindness meditation.
- Enquiry session on self-compassion.

Morning Yoga (9:00 AM - 10:00 AM)

- Goal: Build strength and flexibility.
- Activity:
- Yoga session with emphasis on self-care.
- Use affirmations and self-love mantras during practice.

Afternoon Yoga (4:00 PM - 5:00 PM)

- Goal: Enhance creativity and expression.
- Activity:
- Yoga session.
- Focus on expressing inner creativity through physical practice.

Mindfulness Practice (5:00 PM - 6:00 PM)

Goal: Reflect and integrate learning.

- Activity:
- 30-minute guided reflection meditation.
- 30-minute group discussion on personal growth and insights.

Optional Activities

Art Therapy Session: Engage in creative expression through various art forms, facilitated by a therapist.

Mindfulness Adventure: Explore the natural surroundings mindfully, incorporating exercises like walking meditation and sensory awareness practices.

Additional Information

- Meals: Healthy, balanced, and designed to support overall wellbeing.
- Themes: Each retreat will have a unique theme, drawing on natural elements and seasonal variations.



